Hiroshima Mathematical Journal

Existence and qualitative theorems for nonnegative solutions of a semilinear elliptic equation

Nobuo Kobachi and Kiyoshi Yoshida

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 21, Number 2 (1991), 253-262.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206128809

Digital Object Identifier
doi:10.32917/hmj/1206128809

Mathematical Reviews number (MathSciNet)
MR1098816

Zentralblatt MATH identifier
0733.35042

Subjects
Primary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.
Secondary: 35J05: Laplacian operator, reduced wave equation (Helmholtz equation), Poisson equation [See also 31Axx, 31Bxx] 35J20: Variational methods for second-order elliptic equations

Citation

Kobachi, Nobuo; Yoshida, Kiyoshi. Existence and qualitative theorems for nonnegative solutions of a semilinear elliptic equation. Hiroshima Math. J. 21 (1991), no. 2, 253--262. doi:10.32917/hmj/1206128809. https://projecteuclid.org/euclid.hmj/1206128809


Export citation

References

  • [1] H. Berestycki and P. L. Lions, Nonlinear scalar field equations II. Arch. Rational Mech. Anal., 82 (1983), 347-375.
  • [2] H. Berestycki, P. L. Lions and L. A. Peletier, An ODE approach to the existence of positive solutions for semilinear problems in RN, Indiana Univ. Math. J., 30 (1981), 141-157.
  • [3] N. Fukagai, Nonnegative solutions of semilinear elliptic equations, Hiroshima Math. J., to appear.
  • [4] N. Fukagai and K. Yoshida, An existence theorems for positive solutions of degenerate semilinear elliptic equations. Funkcialaj Ekvacioj, 32 (1989), 357-364.
  • [5] B. Gidas, W. -M. Ni and L. Nirenberg, Symmetry and related properties via the maximum principle. Commun. Math. Phys., 68 (1979), 209-243.
  • [6] D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order, 2nd ed., Springer-Verlag, Berlin-Heidelberg-New York, 1983.
  • [7] L. A. Peletier and J. Serrin, Uniqueness of non-negative solutions of semilinear equations in RNL, Differential Equations, 61 (1986), 380-397.
  • [8] S. I. Pohozaev, Eigenfunctions of the equation u + f(u) = 0, Soviet. Math. Doklady, 6 (1965), 1408-1411.
  • [9] W. A. Strauss, Existence of solitary waves in higher dimensions, commun. Math. Phys., 55 (1977), 141-162.
  • [10] L. Schwarts, Theorie des distributions, Hermann, Paris, 1966.